# SDR UPS97422007

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C. FLOORBEAM UPPER CHORD BS. 1800 IS CORRODED AT RBL. 94.  FLOORBEAM UPPER CHORD AT BS. 1800 RBL. 94 OUT OF LIMITS I.A.W. SRM. 53-10-01 FIG.1.  REPAIRED FLOORBEAM UPPER CHORD AT BS. 1800 RBL. 94. I.A.W. SRM.53-10-07.
